# SDR ZJW2006F00001

- Difficulty date: December 29, 2005
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N667CA
- Make and model: Gulstm 500B
- Aircraft serial: 1468166
- Engine: Lyc IO540*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 75077
- Part serial: 51187251
- Condition: Broken
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LT ENGINE QUIT ON SHORT FINAL.  ENGINE FEATHERED ITSELF AND LANDED SAFELY.  THE CRANKSHAFT AND CRANKCASE HAD BROKEN BETWEEN NR 4 AND NR 5 CYLINDER.  THIS REAR PART OF THE ENGINE WAS SEPARATED FROM THE REST OF THE ENGINE.  (K)
